On the homology of Schur complexes
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 389-401
Printed September 1, 2002
Eun J. Choi, Young H. Kim, Il H. Kyoung, Seung J. Won
Yonsei University, Yonsei University, Yonsei University, Yonsei University
Abstract : We give an upper bound for the degrees of the nonvanishing homology modules of the Schur complex $L_{\lambda/ \mu} \phi$ in terms of the depths of the determinantal ideals of $\phi.$ Using this fact, we obtain the acyclic theorem for $L_{\lambda}\phi$ and the information concerning the support of the homology modules of $L_{\lambda/\mu}\phi.$
Keywords : determinantal ideal, minimal free resolution, Schur \linebreak complex
MSC numbers : 13D02, 13D03
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd